SINGULARITY ANALYSIS IN AN AFFINE TODA THEORIES

H W BRADEN, H S CHO, J D KIM, I G KOH, R SASAKI

Research output: Contribution to journalArticlepeer-review

Abstract

The leading and the subleading Landau singularities in affine Toda field theories are examined in some detail. Formulae describing the subleading simple pole structure of box diagrams are given explicitly. This leads to a new and nontrivial test of the conjectured exact S-matrices for these theories. We show that to the one-loop level the conjectured S-matrices of the A(n) Toda family reproduce the correct singularity structure, leading as well as subleading, of the field theoretical amplitudes. The present test has the merit of being independent of the details of the renormalisations.

Original languageEnglish
Pages (from-to)1205-1212
Number of pages8
JournalProgress of theoretical physics
Volume88
Issue number6
Publication statusPublished - Dec 1992

Keywords

  • EXACT S-MATRICES
  • FIELD-THEORY
  • LIE-SUPERALGEBRAS

Cite this